# SDR SWIA202164478

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO SILL (BACKING SKIN). AREAS MARKED.   (C CHECK RO 2/17/2022)   BLENDED CORROSION DAMAGE TO FORWARD BAGGAGE BAY DOOR SURROUND INNER SKIN BETWEEN FS533.00 - FS581.00 AND STGR 25L AND STGR 26L,  NOMINAL THICKNESS IS 0.080", MINIMUM READING PER NDT= 0.077", REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE, NO DAMAGE NOTED. REF REO 670-53-31-758 REV-- DATED 2021-12-15.
